# SDR ASAA0280443

- Difficulty date: October 22, 2002
- Submitted: March 5, 2003
- Operation: Air carrier
- Aircraft: N976AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53452
- System (JASC): 5754 · Leading Edge Devices
- Part: Door
- Part number: 9954169556
- Condition: Chafed
- Location: Slat Track
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FOUND DURING 30K-CHECK, RIGHT NR 5 SLAT TRACK DOOR CHAFED AT FORWARD END.  REPLACED SLAT TRACK DOOR PER MM 27-80-01.  (M)
